# SDR SCNA20160522071

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E PANEL 651FB HAS A BENT SUPPORT ROD ON THE INBD FWD CORNER.  R & R R/H WING LOWER T/E PANEL 651 FB INBD FWD SUPPORT ROD.
